| Catalog Number |
206270 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Impactor plate will not lock into place.Case type: tha.Per intake response: 9/9/19 tha with broken impactor plate.
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.It was reported that the impactor plate will not lock into place and it was also reported that the impactor plate was broken.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the device history records indicate 25 devices were manufactured and accepted into final stock on 06/03/2015.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 206270, lot: 45010415 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description
Impator plate will not lock into place.Case type: tha.Per intake response: 9/9/2019 tha with broken impactor plate.